Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Group-like extensions of minimal sets


Author: Robert Ellis
Journal: Trans. Amer. Math. Soc. 127 (1967), 125-135
MSC: Primary 54.82
MathSciNet review: 0221492
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.82

Retrieve articles in all journals with MSC: 54.82


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0221492-2
Article copyright: © Copyright 1967 American Mathematical Society